# SDR CA111205013

- Difficulty date: November 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,916 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10174N04W02
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN STARTED ENGINES NR 2 TORQUE GAUGE STAYED STUCK AT 0.  WITH ENGINES OFF TORQUE GAUGE WOULD TEST NORMAL.  REPLACED NR 2 TORQUE GAUGE.  ACFT PUT BACK INTO SERVICE.  TORQUE GAUGE SENT OUT FOR REPAIR.
